MathSciNet Relay Station
MathSciNet bibliographic data
MR1366623 14D99 (32G34 32S40 52B30 57M25)
De Concini, C.; Procesi, C. Hyperplane arrangements and holonomy equations. Selecta Math. (N.S.) 1 (1995), no. 3, 495–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement